Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 251, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 31, 2010, 6:05 PM CDT for Pepin County, Pierce County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2010, 6:05 PM CDT (23:05 UTC)
- Expired
- Aug 31, 2010, 6:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Pepin County, WI, Pierce County, WI
The radar
The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850
WUUS53 KMPX 312305
SVRMPX
WIC091-093-312345-
/O.NEW.KMPX.SV.W.0251.100831T2305Z-100831T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 PM CDT TUE AUG 31 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 645 PM CDT
* AT 605 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
MAIDEN ROCK TO 3 MILES SOUTHWEST OF STOCKHOLM...AND MOVING EAST AT
25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
DURAND...
STOCKHOLM...
PLUM CITY...
PEPIN...
PORCUPINE...
ELLA...
ARKANSAW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4459 9201 4443 9207 4441 9211 4445 9225
4449 9230 4453 9231 4456 9234 4456 9238
4464 9240 4468 9209 4468 9166 4459 9165
TIME...MOT...LOC 2305Z 270DEG 16KT 4465 9231 4445 9227
$$2 follow-up statements
963
WWUS53 KMPX 312321
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
621 PM CDT TUE AUG 31 2010
WIC091-093-312345-
/O.CON.KMPX.SV.W.0251.000000T0000Z-100831T2345Z/
PIERCE WI-PEPIN WI-
621 PM CDT TUE AUG 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR PEPIN AND SOUTHEASTERN PIERCE COUNTIES...
AT 621 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65
MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
PLUM CITY TO PEPIN...AND MOVING EAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
DURAND...PLUM CITY...PEPIN...PORCUPINE...ELLA AND ARKANSAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4459 9201 4443 9207 4441 9211 4445 9225
4449 9229 4465 9229 4468 9209 4468 9166
4459 9165
TIME...MOT...LOC 2321Z 270DEG 16KT 4465 9221 4445 9217
$$678
WWUS53 KMPX 312337
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
637 PM CDT TUE AUG 31 2010
WIC093-312346-
/O.CAN.KMPX.SV.W.0251.000000T0000Z-100831T2345Z/
PIERCE WI-
637 PM CDT TUE AUG 31 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIERCE COUNTY IS
CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF PIERCE
COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4448 9214 4468 9209 4468 9166 4459 9165
4459 9201 4446 9206
TIME...MOT...LOC 2336Z 259DEG 34KT 4469 9197 4455 9194
$$
WIC091-312345-
/O.CON.KMPX.SV.W.0251.000000T0000Z-100831T2345Z/
PEPIN WI-
637 PM CDT TUE AUG 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR PEPIN COUNTY...
AT 635 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3
MILES NORTH OF ARKANSAW TO 3 MILES EAST OF ELLA...AND MOVING EAST AT
40 MPH. IT IS POSSIBLE A WARNING WILL NEED TO BE REISSUED FOR PART
OF EASTERN PEPIN COUNTY.
LOCATIONS IN THE WARNING INCLUDE...
DURAND.
MAINLY RURAL AREAS OF NORTHERN PEPIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4448 9214 4468 9209 4468 9166 4459 9165
4459 9201 4446 9206
TIME...MOT...LOC 2336Z 259DEG 34KT 4469 9197 4455 9194
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 1:47 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Aug 31, 1:47 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 147 PM CDT TUE AUG 31 2010 .DISCUSSION... A VERY PROGRESSIVE WEATHER PATTERN DEVELOPING ACROSS THE UPPER MIDWEST FOR THE NEXT SEVERAL DAYS AND A SERIES OF DISTURBANCES INTERACT WITH A STRENGTHENING UPPER LEVEL JET STRUCTURE. IN THE SHORT TERM...COLD FRONT IS NEAR THE FAR WESTERN SUBURBS OF THE TWIN CITIES EARLY THIS AFTN...WITH CAPES NEAR 1500 J/KG ALONG AND AHEAD OF THIS FRONT. THERE WILL BE A SMALL OPPORTUNITY OF SVR WX THIS AFTN...FOR MAINLY THE FAR SE FA...OR JUST AHEAD OF THIS COLD FRONT. UPPER LEVEL ENERGY IS CONDUCIVE FOR A FEW SVR STORM BASED ON SHEAR PARAMETERS. SEE SPC FOR ADDITIONAL INFORMATION. ONCE THE COLD FRONT MOVES THROUGH...STRONG NVA WITH DEVELOP. HOWEVER...THIS WILL BE VERY SHORT LIVED AS THE NEXT SYSTEM WILL BEGIN TO CARVE OUT A VERY VIGOROUS UPPER WAVE ACROSS THE DAKOTAS LATE TOMORROW AFTN. THIS WILL SET THE STAGE FOR THE OLD FRONTAL BOUNDARY TO MOVE BACK AS A WARM FRONT...ALONG WITH AN INCREASING LLJ AND MOISTURE ADVECTION. THIS WILL INDUCE A WIDE AREA OF SHRA AND EMBEDDED TSRA ACROSS THE SE CWA BY LATE WEDNESDAY AFTN/EVENING...AND MOVE NORTHEAST DURING THE OVERNIGHT HRS. THIS WAVE HAS A VERY STRONG PVA ANOMALY WHICH WAS PREVIOUSLY STATED IN EARLY AFD'S. MODELS CONTINUE TO DEEPEN THIS SYSTEM THROUGH THURSDAY AFTN WITH LOW PRESSURE RAPIDLY INTENSIFIES ACROSS THE NORTHERN GREAT LAKES REGION. THIS SHOULD ALLOW FOR A GREATER FETCH OF MOISTURE TO WRAP AROUND THIS SYSTEM AND DEVELOP INSTABILITY SHRA THURSDAY...AND ESPECIALLY THURSDAY AFTN. AN ISOLATED TSRA/SMALL HAILERS ARE ALSO POSSIBLE DUE TO THE STEEP LAPSE RATES DEVELOPING. IN THE WAKE OF THIS SYSTEM...STRONG W/NW FLOW /CAA/ WILL COMMENCE WITH LEFT OVER MOISTURE FOR THE EASTERN CWA ON FRIDAY. THERE SHOULD BE A PERIOD OF SUNNY SKIES AND NEAR NORMAL TEMPERATURES THIS WEEKEND BEFORE THE NEXT SYSTEM BEGINS TO AFFECT THE UPPER MIDWEST EARLY NEXT WEEK. TIMING AND STRENGTH OF NEXT WEEK SYSTEM IS HIGHLY VARIABLE AT THIS TIME DUE TO MODEL INCONSISTENCIES AND THE VERY FAST PROGRESSIVE FLOW PROGGED. && .AVIATION.../18Z TAF ISSUANCE/ SFC CDFNT HA BEEN MVG EWRD BIT FASTER THAN EARLIER XPCTD. WND SHIFT TO WNW NOW FM NR STC-LJF-ULM. LOOP OF MPX RADAR SHWS THIS SHIFT QUITE WELL. BAND OF FAIRLY SOLID MVFR CIGS HAS BEEN FOLLOWING THIS WND SHIFT WELL. AHD OF FNT STILL CONSIDERABLE MVFR CIGS ACRS IA INTO SE MN AND WC WI. BASES WILL CONT TO LIFT DRNG AFTN...BUT ENUF CLOUDS MAY RMN TO SUPPRESS CONVCTN SMWT. SHUD STILL SEE SM SHRWS AND FEW TSTMS DRNG AFTN...MAINLY MSP AND WI TAF SITES. RADAR SHWS WK ELEVATED RETURNS IN SW MN THEN INTO NW IA AHD OF UPR TROF. HRRR SEEMS TO HV A GOOD HANDLE THIS SPRDG PCPN NE DRNG AFTN. KMSP...SFC WNDS WL TRND MR SW NEXT CUPL HRS...AND THEN WNW ARND 22Z. MOIST AMS AHD OF FNT HAS BEEN DVLPG SCT/BKN025...BUT XPCT CIGS ARND 3K BY THE TIME THEN REACH MSP. SHWRS TRYING TO DVLP IN SW MN AHD OF UPR TROF. PUT TEMPO TSTM 21-23Z. OTHW VFR OVRNITE WITH SFC WNDS TURN NE BY MRNG AS HI PRES BLDS INTO AREA. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JLT/BAP
Hazardous weather outlook, Aug 31, 4:51 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 451 PM CDT TUE AUG 31 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 011100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 451 PM CDT TUE AUG 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING FOR SOUTH CENTRAL AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. DAMAGING WIND IS THE MOST LIKELY SEVERE WEATHER THREAT. THERE WILL ALSO BE TORRENTIAL DOWNPOURS WITH THE STORMS WHICH MAY LEAD TO THE PONDING OF WATER IN LOW AREAS AND ON AREA HIGHWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN WEDNESDAY NIGHT FOR PORTIONS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA AS A STRONG LOW PRESSURE TROUGH MOVES ACROSS THE PLAINS. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY ACROSS THE REMAINDER OF THE OUTLOOK AREA...THOUGH CHANCES FOR MORE ORGANIZED SEVERE WEATHER BEYOND WEDNESDAY NIGHT IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.
In the hours before
Special weather statement, Aug 31, 3:30 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT TUE AUG 31 2010
MNZ083>085-091>093-312145-
BLUE EARTH-FARIBAULT-FREEBORN-MARTIN-STEELE-WASECA-
330 PM CDT TUE AUG 31 2010
...THUNDERSTORMS MOVING INTO BLUE EARTH...FARIBAULT...FREEBORN...
EASTERN MARTIN...STEELE AND WASECA COUNTIES THROUGH 445 PM CDT...
AT 326 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRENGTHENING
THUNDERSTORMS ALONG A LINE EXTENDING FROM ESTHERVILLE TO KIESTER.
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CEYLON.
WILBERT.
EMMONS.
FAIRMONT.
FROST.
GLENVILLE.
ALBERT LEA.
BLUE EARTH.
GOOD THUNDER.
CLARKS GROVE.
WASECA.
OWATONNA.
INTERSTATES 90 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
RAINFALL AMOUNTS OF ONE INCH PER HOUR OR GREATER ARE POSSIBLE UNDER
SOME OF THESE THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4350 9477 4408 9414 4419 9415 4416 9404
4419 9400 4422 9402 4424 9401 4424 9378
4420 9377 4419 9304 4349 9306
TIME...MOT...LOC 2026Z 237DEG 25KT 4332 9481 4337 9390Special weather statement, Aug 31, 4:49 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT TUE AUG 31 2010
MNZ092-093-312245-
FARIBAULT-FREEBORN-
449 PM CDT TUE AUG 31 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT AND FREEBORN
COUNTIES THROUGH 545 PM CDT...
AT 449 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUE EARTH MINNESOTA TO
LAKE MILLS IOWA. THESE STORMS WERE MOVING EAST AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...AND VERY HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUNTLEY.
WINNEBAGO.
KIESTER.
DELAVAN.
EMMONS.
EASTON.
MINNESOTA LAKE.
GLENVILLE.
ALBERT LEA.
INTERSTATES 35 AND 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4350 9425 4351 9424 4385 9425 4385 9305
4350 9305 4349 9306 4349 9424
TIME...MOT...LOC 2149Z 255DEG 29KT 4367 9419 4340 9360Special weather statement, Aug 31, 5:32 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT TUE AUG 31 2010
MNZ078-312315-
GOODHUE-
532 PM CDT TUE AUG 31 2010
...THUNDERSTORMS MOVING OVER GOODHUE COUNTY THROUGH 615 PM CDT...
AT 529 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HAGER CITY TO 3 MILES SOUTH
OF KENYON. THESE STORMS WERE MOVING SOUTHEAST AT 15 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HADER.
WANAMINGO.
GOODHUE.
ZUMBROTA.
FRONTENAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4420 9304 4424 9304 4440 9293 4461 9261
4457 9250 4456 9234 4446 9225 4445 9226
4445 9241 4436 9244 4436 9254 4420 9254
4419 9256
TIME...MOT...LOC 2232Z 284DEG 12KT 4456 9251 4422 9298Local storm report, Aug 31, 5:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
555 PM CDT TUE AUG 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 N ALBERT LEA 43.68N 93.37W
08/31/2010 FREEBORN MN LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN ON THE NORTHSIDE OF
ALBERT LEA. THE LOCAL AWOS AIRPORT MEASURED A WIND GUST
OF 59 MPH AT THIS TIME.
&&
JLTSpecial weather statement, Aug 31, 5:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 PM CDT TUE AUG 31 2010
WIZ024-026-312345-
PEPIN-PIERCE-
559 PM CDT TUE AUG 31 2010
...THUNDERSTORMS MOVING OVER PEPIN AND SOUTHERN PIERCE COUNTIES
THROUGH 645 PM CDT...
AT 559 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BAY CITY TO 6 MILES
NORTHEAST OF BELLECHESTER. THESE STORMS WERE MOVING EAST AT 25 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BAY CITY.
MAIDEN ROCK.
STOCKHOLM.
PLUM CITY.
PORCUPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4459 9201 4458 9203 4443 9207 4441 9210
4444 9224 4456 9234 4457 9249 4468 9246
4468 9202 4467 9196 4459 9196
TIME...MOT...LOC 2259Z 270DEG 17KT 4459 9241 4442 9239The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 5:59 PM CDT | Special Weather Statement | MPX | Pierce | 46 min |
| Aug 31, 6:04 PM CDT | Areal Flood Advisory | MPX | Chippewa, Dunn, Eau Claire, Pepin, Pierce, Rusk | 3 hr |
| Aug 31, 6:45 PM CDT | Special Weather Statement | MPX | Eau Claire, Pepin | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.